Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 29–43 (Mi zvmmf2614)  

This article is cited in 1 scientific paper (total in 1 paper)

The conditional stability of extreme points of a polyhedral set

M. R. Davidson

Moscow

Full text: PDF file (1546 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 23–32

Bibliographic databases:
UDC: 519.85
MSC: 90C31
Received: 30.04.1993

Citation: M. R. Davidson, “The conditional stability of extreme points of a polyhedral set”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 29–43; Comput. Math. Math. Phys., 34:1 (1994), 23–32

Citation in format AMSBIB
\Bibitem{Dav94}
\by M.~R.~Davidson
\paper The conditional stability of extreme points of a polyhedral set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 29--43
\mathnet{http://mi.mathnet.ru/zvmmf2614}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263220}
\zmath{https://zbmath.org/?q=an:0823.90118}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 23--32
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2614
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Davidson, “The stability of the lexicographic maximin problem of the flow distribution in multiproduct networks”, Comput. Math. Math. Phys., 35:3 (1995), 267–280  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:63
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021